Lu sur :
Traduction disponible directement en cliquant en bas à droite de ce message sur notre forum
Lien Google trad https://translate.google.fr/translate?h ... 2F29269691A case of myasthenia-like symptoms induced by cibenzoline overdosage.
[Article in Japanese]
Nakagawa Y1,2, Ishizaki M3, Kozono A2, Hanada K2, Higashi T4, Ueyama H3.
Rinsho Shinkeigaku. 2017 Dec 22. doi: 10.5692/clinicalneurol.cn-001070.
The present patient was an 87-year-old man who had been taking cibenzoline for tachyarrhythmia.
Five years after initiation of administration, he was referred to our hospital for ptosis that worsened from midday, as well as weakness of the facial and limb muscles.
He tested negative for anti-acetylcholine receptor antibody but positive in the edrophonium test, suggesting that he had myasthenia gravis. He was admitted to our hospital 3 years later due to worsening symptoms of ptosis and muscle weakness.
He had hypoglycemia, cardiac conduction defect, and renal dysfunction. In addition, blood concentration of cibenzoline was markedly high (1,850 ng/ml). We terminated the administration of cibenzoline, after which the patient's neurologic symptoms improved.
Our findings suggest that cibenzoline toxicity must be considered in differentiating myasthenia gravis when a patient also presents with renal dysfunction.